Oklahoma, 2024

Tornado and Hail in Oklahoma, March 14, 2024

March 14, 2024 · NWS TSA · 47 events in 13 counties and zones

Severe thunderstorms developed across eastern Oklahoma on the 14th, as a cold front moved through the area. The combination of very strong instability and strong deep-layer wind shear resulted in some supercell thunderstorms developing.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$460,000
Crop damage
None recorded
Events
47

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms developed across eastern Oklahoma on the 14th, as a cold front moved through the area. The combination of very strong instability and strong deep-layer wind shear resulted in some supercell thunderstorms developing. The strongest storms produced very large hail to grapefruit size, damaging wind gusts, and a tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 14, 11:35 AM CST, 9 minutes earlier.

Area forecast discussion, Mar 14, 11:35 AM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1235 PM CDT Thu Mar 14 2024

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1045 AM CDT Thu Mar 14 2024

Forecast remains on track for numerous thunderstorms to develop
along and southeast of Interstate 44 this afternoon and evening.
Conditions are supportive of very large damaging hail and locally
damaging winds especially with early day storms. A tornadic risk
may also develop with the more sustained cellular but low level
shear values are shown to decrease this afternoon before
increasing again by early evening. Storm mode may largely impact
tornadic potential. Updated forecast made minor adjustment to
thunderstorm chances and included mention of severe potential.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 348 AM CDT Thu Mar 14 2024

A cold front will be near Interstate 44 by the start of this
period, and will accelerate southeast through the evening hours.
Storm coverage and intensity will lessen with time this evening,
with most of the activity exiting the area by midnight.

Cooler temperatures will follow the frontal passage for Friday
with some lingering cloudiness at least through the morning. A
brief warmup will occur Saturday ahead of the next cold front due
to arrive Saturday night and early Sunday morning. A few showers
will be possible Saturday night across parts of southeast
Oklahoma, but rainfall amounts look to remain on the light side.

Cooler temperatures will return Sunday and Monday, with a freeze
possible in some places Monday morning. The return of south winds
will bring a quick warmup Tuesday ahead of the next storm system
that may affect the area by next Wednesday night and Thursday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Thu Mar 14 2024

Showers and storms currently expanding along the Interstate 44
corridor and will impact the NE OK terminals. Thunderstorm
coverage will increase and expand eastward through the afternoon
through mid evening w/ corresponding flight impacts. Storms end
from northwest to southeast as a cold front passes. MVFR ceilings
expected to develop by the cold front late tonight and persist
through Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  46  63  42 /  60  20   0   0
FSM   79  53  66  44 /  90  90   0   0
MLC   78  49  64  43 /  90  70   0  10
BVO   78  44  63  38 /  20  10   0   0
FYV   78  46  60  38 /  90  70   0   0
BYV   77  46  59  39 /  90  70   0   0
MKO   78  48  63  41 /  80  60   0   0
MIO   77  45  60  39 /  60  30   0   0
F10   78  47  63  43 /  80  50   0   0
HHW   78  53  66  46 /  80  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....05
AVIATION...07
Hazardous weather outlook, Mar 14, 8:26 AM CST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 AM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 AM CDT Thu Mar 14 2024

...SEVERE WEATHER EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Southeast Oklahoma into Northwest Arkansas.
	ONSET...Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning into Afternoon.

	AREA AT GREATEST RISK...Along and southeast of Interstate 44.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Severe thunderstorms will develop from late morning into the
early afternoon and increase in coverage from mid afternoon through
early evening. Areas southeast of Interstate 44 will have the
highest chances for severe weather, including the potential for
very large damaging hail and a few tornadoes. Locally heavy
rainfall is likely primarily across southeast Oklahoma into
northwest Arkansas with a limited risk of flash flooding.
Thunderstorms will end from northwest to southeast this
evening as a cold front sweep across the region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Relatively quiet weather will prevail Friday into next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 14, 10:53 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 AM CDT Thu Mar 14 2024

OKZ064-065-141730-
Okfuskee OK-Creek OK-
1153 AM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK AND WESTERN
OKFUSKEE COUNTIES THROUGH 1230 PM CDT...

At 1152 AM CDT, Doppler radar indicated a strong thunderstorm over
Little, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okemah...                         Boley...
Paden...                          Bearden...
Castle...                         Welty...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3553 9662 3571 9645 3550 9617 3529 9639
      3529 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 1652Z 221DEG 31KT 3536 9665

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Mar 14, 11:16 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1216 PM CDT Thu Mar 14 2024

OKZ060-067-141745-
Tulsa OK-Wagoner OK-
1216 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES THROUGH 1245 PM CDT...

At 1216 PM CDT, Doppler radar indicated a strong thunderstorm near
Broken Arrow, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bixby...                          Jenks...
Coweta...                         Catoosa...
Oneta...                          Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3614 9561 3613 9559 3609 9555 3608 9556
      3608 9558 3607 9557 3607 9553 3606 9552
      3586 9578 3598 9596 3616 9580 3616 9562
TIME...MOT...LOC 1716Z 219DEG 31KT 3598 9582

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 14, 11:31 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1231 PM CDT Thu Mar 14 2024

OKZ064>066-141800-
Okmulgee OK-Okfuskee OK-Creek OK-
1231 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES THROUGH 100
PM CDT...

At 1231 PM CDT, Doppler radar indicated a strong thunderstorm over
Okfuskee, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okfuskee...                       Beggs...
Preston...                        Mason...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3544 9629 3553 9645 3585 9608 3573 9593
TIME...MOT...LOC 1731Z 220DEG 24KT 3558 9625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 14, 11:33 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 PM CDT Thu Mar 14 2024

OKZ061-062-067-141800-
Rogers OK-Mayes OK-Wagoner OK-
1233 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTHWESTERN WAGONER COUNTIES THROUGH 100 PM
CDT...

At 1233 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Inola, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Chouteau...                       Inola...
Taiwah...                         Tiawah...
Sportsmen Acres Community...

This includes Interstate 44 between mile markers 256 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3639 9543 3619 9524 3597 9563 3610 9576
      3613 9576
TIME...MOT...LOC 1733Z 228DEG 36KT 3611 9564

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The radar

The Norman radar (KTLX), 84 km away, was scanning. The volume nearest the first event began at 17:47 UTC.

Open the radar archive at this moment

Event by event

44 hail, 2 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Okfuskee

When
March 14, 11:44 AM CST
Where
Okfuskee County, 4 mi NNE of Bearden
Measured
0.75 in hail
Reported by
Public
Coordinates
35.404, -96.353

Hail, Okmulgee

When
March 14, 11:45 AM CST
Where
Okmulgee County, 4.13 mi WNW of Coalton
Measured
1.5 in hail
Property damage
$15,000
Reported by
Public
Coordinates
35.508, -96.035

Ping pong ball size hail damaged vehicles and homes.

Hail, Okmulgee

When
March 14, 11:46 AM CST
Where
Okmulgee County, 2 mi SW of Schulter
Measured
2 in hail
Property damage
$15,000
Reported by
Storm Chaser
Coordinates
35.499, -95.975

Hail larger than golf ball size damaged vehicles and homes.

Hail, Okmulgee

When
March 14, 11:50 AM CST
Where
Okmulgee County, 0.48 mi SW of Schulter
Measured
2 in hail
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
35.515, -95.956

Hail larger than golf ball size damaged vehicles and homes.

Hail, Muskogee

When
March 14, 12:04 PM CST
Where
Muskogee County, 3.44 mi WNW of Boynton
Measured
1.5 in hail
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.660, -95.710

Ping pong ball size hail damaged vehicles and homes.

Hail, Mayes

When
March 14, 12:05 PM CST
Where
Mayes County, 5 mi SE of Pryor
Measured
1 in hail
Reported by
Public
Coordinates
36.249, -95.257

Hail, Mayes

When
March 14, 12:14 PM CST
Where
Mayes County, Salina
Measured
1 in hail
Reported by
Public
Coordinates
36.300, -95.150

Hail, Sequoyah

When
March 14, 12:21 PM CST
Where
Sequoyah County, Gore
Measured
1 in hail
Reported by
Public
Coordinates
35.530, -95.120

Hail, Mayes

When
March 14, 12:25 PM CST
Where
Mayes County, 2 mi SE of Pryor
Measured
1.75 in hail
Property damage
$25,000
Reported by
Public
Coordinates
36.279, -95.295

Golf ball size hail damaged vehicles, homes, and businesses.

Hail, Mayes

When
March 14, 12:28 PM CST
Where
Mayes County, 2 mi S of Spavinaw
Measured
4 in hail
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
36.351, -95.050

Grapefruit size hail damaged vehicles and homes.

Hail, Cherokee

When
March 14, 12:42 PM CST
Where
Cherokee County, 0.92 mi NE of Cookson Tenkiller Ar
Measured
1.25 in hail
Property damage
$10,000
Reported by
Public
Coordinates
35.711, -94.921

Half dollar size hail damaged vehicles and homes.

Tornado, McIntosh

When
March 14, 12:44 PM CST to 12:47 PM CST
Where
McIntosh County, 2.45 mi W of Burney to 1.47 mi N of Burney
Rating
EF0
Path length
2.7 mi
Path width
350 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
35.430, -95.864

This tornado developed just south of I-40, about half a mile east of the Okmulgee/McIntosh County line. It moved northeast snapping large tree limbs and damaging an outbuilding, before dissipating prior to reaching Lake Eufaula. The tornado was reported by a storm chaser, who recorded it after it crossed I-40. Based on this damage, maximum estimated wind in the tornado was 75 to 80 mph.

Hail, Delaware

When
March 14, 12:50 PM CST
Where
Delaware County, 5.28 mi SSW of Eucha
Measured
2 in hail
Property damage
$15,000
Reported by
Social Media
Coordinates
36.300, -94.888

Hail larger than golf ball size damaged vehicles and homes.

Hail, Cherokee

When
March 14, 12:52 PM CST
Where
Cherokee County, Tahlequah
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
35.920, -94.970

Hail, Cherokee

When
March 14, 12:54 PM CST
Where
Cherokee County, 1 mi WNW of Tahlequah
Measured
1.25 in hail
Property damage
$15,000
Reported by
Public
Coordinates
35.925, -94.987

Half dollar size hail damaged vehicles and homes.

Hail, Delaware

When
March 14, 12:54 PM CST
Where
Delaware County, Jay
Measured
1.75 in hail
Property damage
$30,000
Reported by
Public
Coordinates
36.420, -94.800

Golf ball size hail damaged vehicles, homes, and businesses.

Hail, Delaware

When
March 14, 12:55 PM CST
Where
Delaware County, 3 mi SSW of Jay
Measured
1.5 in hail
Property damage
$15,000
Reported by
Social Media
Coordinates
36.380, -94.821

Ping pong ball size hail damaged vehicles and homes.

Hail, Wagoner

When
March 14, 1:02 PM CST
Where
Wagoner County, 3.5 mi S of La Barge
Measured
1 in hail
Reported by
Public
Coordinates
35.930, -95.370

Thunderstorm Wind, Muskogee

When
March 14, 1:10 PM CST
Where
Muskogee County, 0.27 mi SE of Oktaha
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
35.577, -95.477

Strong thunderstorm wind blew down a tree onto a mobile home.

Hail, Muskogee

When
March 14, 1:15 PM CST
Where
Muskogee County, Muskogee
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.750, -95.370

Hail, McIntosh

When
March 14, 1:16 PM CST
Where
McIntosh County, 2.87 mi N of Checotah
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.471, -95.525

Hail, Cherokee

When
March 14, 1:20 PM CST
Where
Cherokee County, Lost City
Measured
1.75 in hail
Property damage
$20,000
Reported by
Public
Coordinates
35.980, -95.130

Golf ball size hail damaged vehicles and homes.

Thunderstorm Wind, Muskogee

When
March 14, 1:21 PM CST
Where
Muskogee County, 1.11 mi SSE of Muskogee Davis Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
35.656, -95.361

The ASOS at Muskogee Davis Regional Airport measured 60 mph thunderstorm wind gusts.

Hail, McIntosh

When
March 14, 1:30 PM CST
Where
McIntosh County, 3 mi SSW of Onapa
Measured
0.88 in hail
Reported by
Public
Coordinates
35.360, -95.570

Hail, McIntosh

When
March 14, 1:38 PM CST
Where
McIntosh County, Eufaula
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.280, -95.580

Hail, Sequoyah

When
March 14, 3:01 PM CST
Where
Sequoyah County, 1.81 mi ESE of Mc Key
Measured
1 in hail
Reported by
Public
Coordinates
35.472, -94.849

Hail, Sequoyah

When
March 14, 3:26 PM CST
Where
Sequoyah County, 4 mi SW of Sallisaw
Measured
1.75 in hail
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
35.429, -94.850

Golf ball size hail damaged vehicles and homes.

Hail, Sequoyah

When
March 14, 3:30 PM CST
Where
Sequoyah County, 1.16 mi NW of Sallisaw Arpt
Measured
1 in hail
Reported by
Public
Coordinates
35.440, -94.817

Hail, Pittsburg

When
March 14, 4:33 PM CST
Where
Pittsburg County, 1 mi WNW of Savanna
Measured
1.5 in hail
Property damage
$15,000
Reported by
Public
Coordinates
34.836, -95.846

Ping pong ball size hail damaged vehicles and homes.

Hail, Pittsburg

When
March 14, 4:36 PM CST
Where
Pittsburg County, 2 mi ENE of Savanna
Measured
1 in hail
Reported by
Public
Coordinates
34.841, -95.797

Hail, Le Flore

When
March 14, 4:37 PM CST
Where
Le Flore County, 3 mi S of Cowlington
Measured
1.75 in hail
Property damage
$20,000
Reported by
Social Media
Coordinates
35.257, -94.780

Golf ball size hail damaged vehicles and homes.

Hail, Pittsburg

When
March 14, 4:38 PM CST
Where
Pittsburg County, 0.73 mi W of Savanna
Measured
1.75 in hail
Property damage
$20,000
Reported by
Public
Coordinates
34.829, -95.843

Golf ball size hail damaged vehicles and homes.

Hail, Pittsburg

When
March 14, 4:40 PM CST
Where
Pittsburg County, 3 mi E of Savanna
Measured
1.25 in hail
Property damage
$15,000
Reported by
Public
Coordinates
34.830, -95.777

Half dollar size hail damaged vehicles and homes.

Hail, Sequoyah

When
March 14, 4:43 PM CST
Where
Sequoyah County, 2.01 mi SW of Sallisaw
Measured
1 in hail
Reported by
Local Official
Coordinates
35.453, -94.829

Hail, Le Flore

When
March 14, 4:43 PM CST
Where
Le Flore County, 3 mi W of Spiro
Measured
2.25 in hail
Property damage
$20,000
Reported by
Social Media
Coordinates
35.230, -94.683

Hail larger than golf ball size damaged vehicles and homes.

Hail, Pittsburg

When
March 14, 4:47 PM CST
Where
Pittsburg County, 1.49 mi SSE of Mc Alester
Measured
0.75 in hail
Reported by
Public
Coordinates
34.910, -95.760

Hail, Pittsburg

When
March 14, 4:50 PM CST
Where
Pittsburg County, 0.66 mi W of Alderson
Measured
1.75 in hail
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
34.901, -95.692

Golf ball size hail damaged vehicles and homes.

Hail, Pittsburg

When
March 14, 4:58 PM CST
Where
Pittsburg County, 0.42 mi N of Krebs
Measured
1.75 in hail
Property damage
$30,000
Reported by
Public
Coordinates
34.926, -95.719

Golf ball size hail damaged vehicles, homes, and businesses.

Hail, Le Flore

When
March 14, 5:00 PM CST
Where
Le Flore County, 1.03 mi NNE of Spiro
Measured
2.5 in hail
Property damage
$30,000
Reported by
Public
Coordinates
35.242, -94.620

Tennis ball size hail damaged vehicles and homes.

Hail, Le Flore

When
March 14, 5:01 PM CST
Where
Le Flore County, 1 mi ESE of Spiro
Measured
1 in hail
Reported by
Public
Coordinates
35.224, -94.614

Hail, Latimer

When
March 14, 5:32 PM CST
Where
Latimer County, 4 mi NW of Wilburton
Measured
1 in hail
Reported by
Public
Coordinates
34.961, -95.370

Hail, Haskell

When
March 14, 5:57 PM CST
Where
Haskell County, 3 mi ESE of Kinta
Measured
1 in hail
Reported by
Social Media
Coordinates
35.103, -95.181

Hail, Pittsburg

When
March 14, 6:00 PM CST
Where
Pittsburg County, 1.27 mi NE of Cabaniss
Measured
0.75 in hail
Reported by
Public
Coordinates
34.943, -96.004

Hail, Pittsburg

When
March 14, 6:03 PM CST
Where
Pittsburg County, 5 mi W of Arpelar
Measured
1.25 in hail
Property damage
$15,000
Reported by
Social Media
Coordinates
34.930, -96.058

Half dollar size hail damaged vehicles and homes.

Hail, Haskell

When
March 14, 6:27 PM CST
Where
Haskell County, 2 mi SSE of Keota
Measured
1 in hail
Reported by
Public
Coordinates
35.223, -94.906

Hail, Pittsburg

When
March 14, 6:30 PM CST
Where
Pittsburg County, 2.19 mi NW of Bowler
Measured
0.75 in hail
Reported by
Social Media
Coordinates
35.240, -95.530

Hail, Le Flore

When
March 14, 6:55 PM CST
Where
Le Flore County, 1 mi ESE of Spiro
Measured
1 in hail
Reported by
Public
Coordinates
35.224, -94.614

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyThe tornado archive for Oklahoma, 2024Warnings in Oklahoma, March 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1161576, 1161583, 1161577, 1161578, 1161580, 1161581, 1161582, 1161584, 1161692, 1161680, 1161809, 1163022, 1161808, 1161585, 1161586, 1161678, 1161807, 1161588, 1161684, 1161593, 1161592, 1161681, 1161677, 1161770, 1161679, 1161711, 1161685, 1161708, 1161715, 1161712, 1161772, 1161687, 1161717, 1161688, 1161771, 1161720, 1161816, 1161690, 1161689, 1161804, and more.